# SDR DLM88951848

- Difficulty date: April 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918DE
- Make and model: Doug MD-88
- Aircraft serial: 49959
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Skin
- Condition: Damaged
- Location: Rt Elev Tab
- Stage of operation: IN
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

FOUND HAIL DAMAGE, RT ELEV MIDDLE TAB HAS HAIL DAMAGE.  MADE BONDED REPAIRS PER MD 88 SRM 55-04 WEIGHT 5.48 LBS 5-1-95.
